# SDR CALA9901128

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM IAH.  THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR STRUT REQUIRED SERVICING.  A FULL NOSE STRUT SERVICING WAS PERFORMED IAW MM 32-21-02.  A NLG SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
